# SDR 2022FA0000281

- Difficulty date: June 9, 2022
- Submitted: June 9, 2022
- Operation: General aviation
- Make and model: Airbus A320*
- System (JASC): 2561 · Life Jacket
- Part: None
- Condition: None
- Component: Slide/Raft
- Component part number: D30665XXX
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LUFTHANSA TECHNIK COMPONENT SERVICES (LTCS) LOCATED IN TULSA, OK, USA HAS EXPERIENCED 4 ABNORMAL “FLAT FIRE” DEPLOYMENTS STARTING 12 APRIL 2022 THROUGH 20 MAY 2022.
